Items where Author is "Berinde, Vasile"
Group by: Item Type | No Grouping Number of items: 3. Berinde, Vasile and Khan, Abdul Rahim and Păcular, Mădălina (2014) Convergence theorems for admissible perturbations of \varphi-pseudocontractive operators. Miskolc Mathematical Notes, 15 (1). pp. 27-37. ISSN 1787-2405 (print), 1787-2413 (elecronic) Berinde, Vasile (2010) Existence and approximation of solutions of some first order iterative differential equations. Miskolc Mathematical Notes, 11 (1). pp. 13-26. ISSN 1787-2405 (print), 1787-2413 (elecronic) Berinde, Vasile (2004) A common fixed point theorem for discontinuous nonself mappings. Miskolc Mathematical Notes, 5 (2). pp. 137-144. ISSN 1787-2405 (print), 1787-2413 (elecronic) |